SciELO - Scientific Electronic Library Online

 
vol.19 número2COMPUTER MODEL FOR THE GROWTH BEFORE SPORULATION OF A FUNGAL POPULATION ON SOLID SUBSTRATEFIXED POINT PARAMETERS FOR MÖBIUS GROUPS índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) v.19 n.2 Antofagasta ago. 2000

http://dx.doi.org/10.4067/S0716-09172000000200004 

PRINCIPAL NORMAL SPECTRAL VARIATIONS OF SPACE CURVES

M. PETROVIC, J. VERSTRAELEN
and L. VERSTRAELEN

University of Kragujevac - Yugoeslavia,
Katholieke Universiteit Brussel - Belgium,
Katholieke Universiteit Leuven - Belgium

 

References

[1] D. E. Blair, Classification of 3-type curves,Soochow J. Math., 21, pp. 145-158, (1995).         [ Links ]

[2] B. Y. Chen, Total mean curvature and submanifolds of finite type. World Scientific. Singapore, (1984).         [ Links ]

[3] B. Y. Chen, J. Deprez, F. Dillen, L. Verstraelen and L. Vrancken, Curves of finite type. Geometry and Topology of Submanifolds, II, World Scientific. Singapore, pp. 76-110, (1990).         [ Links ]

[4] B. Y. Chen, F. Dillen and L. Verstraelen, Finite type space curves. Soochow J.Math., 12, pp. 1-10, (1986).         [ Links ]

[5] B. Y. Chen, F. Dillen, L. Verstraelen and L. Vrancken, A variational minimal principle characterizes submanifolds of finite type CR Acad. Sc. Paris 317, pp. 961-965, (1993).         [ Links ]

[6] B. Y. Chen, F. DIllen, L. Verstraelen and L. Vrancken, Compact hypersurfaces determined by a spectral variational principle Kyushu Journal of Math. 49, pp. 103-121, (1995).         [ Links ]

[7] J. Deprez, F. Dillen and L. Vrancken, Finite type curves on quadrics Chinese J. Math., 18, pp. 95-121, (1990).         [ Links ]

[8] M. Petrovic, L. Verstraelen and L. Vrancken, 3-type curves on ellipsiods of revolution Preprint series, Dept. Math. Katholieke Univ. Leuven, 2, pp. 31-49, (1990).         [ Links ]

[9] M. Petrovic, L. Verstraelen and L. Vrancken, 3-type curves hyperboloids of revolution and on cones of revolution Publ. Inst. Math. Belgrade, 59 (73), pp. 138-152, (1996).         [ Links ]

[10] P.D. Scofield, Curves of constant precession Amer. Math. Monthly 102 (6), pp. 531-537, (1995).         [ Links ]

Received: June 1999.

M. Petrovic
University of Kragujevac
Faculty of Science
Institute of Mathematics
Radoja Domanovica 12
34000 Kragujevac
Yugoslavia

J. Verstraelen and L. Verstraelen
Katholieke Universiteit Brussel
Group of Exact Sciences
Vrijheidslaan 17
B-1080 Brussel
Belgium

J. Verstraelen
Economische Hogeschool Sint-Aloysius
Stormstraat 2
B-100 Brussel
Belgium

and

L. Verstraelen
Katholieke Universiteit Leuven
Department Wiskunde
Celestijnenlaan 200 B
B-3001 Heverlee (Leuven)
Belgium

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons